Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16948
Title: Topología grassmanniana sobre los ideales cerrados de codimensión finita en un álgebra de Banach conmutativa.
Author: Ortega Aramburu, Joaquín M.
Keywords: Àlgebra commutativa
Geometria algebraica
Commutative algebra
Algebraic geometry
Issue Date: 1975
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3440/4119
It is part of: Collectanea Mathematica, 1975, vol. 26, núm. 2, p. 127-140
URI: http://hdl.handle.net/2445/16948
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
60545.pdf803.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.